MAUDE Adverse Event Report: ABBOTT GMBH LACTATE DEHYDROGENASE (LDH); NAD REDUCTION/NADH OXIDATION, LACTATE DEHYDROGENASE

ABBOTT GMBH LACTATE DEHYDROGENASE (LDH); NAD REDUCTION/NADH OXIDATION, LACTATE DEHYDROGENASE
Model Number 2P56-22
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a.Patient information: no further patient information was provided by the customer.The complaint investigation for falsely elevated lactate dehydrogenase (ldh) results included a search for similar complaints, and the review of complaint text, trending data, labeling, and device history records.Return testing was not completed as returns were not available.A review of tickets determined that there is normal complaint activity for ldh reagent lot 42231un20.Trending review did not identify any trends for falsely elevated results for the product.Quality control has been in range and the proficiency testing has been acceptable.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation, no systemic issue or deficiency of the lactate dehydrogenase (ldh) reagent, lot number 42231un20 was identified.
 
Event or Problem Description
The customer observed falsely elevated lactate dehydrogenase (ldh) result generated on the architect c8000 processing module for one patient after the physician questioned the result.The following data was provided (normal range: 100 to 250 u/l): the patient had two samples drawn on (b)(6) 2020 and (b)(6) 2020 which generated results of 284 u/l and 500 u/l.The customer does not know which result goes to which date.A third sample was collected on (b)(6) 2020 and generated result of 171 u/l with the beckman analyzer.No impact to patient management was reported.

Brand Name
LACTATE DEHYDROGENASE (LDH)
Common Device Name
NAD REDUCTION/NADH OXIDATION, LACTATE DEHYDROGENASE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key11213993
Report Number3002809144-2021-00046
Device Sequence Number3658700
Product Code CFJ
UDI-Device Identifier00380740161460
UDI-Public00380740161460
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/21/2021
Device Model Number2P56-22
Device Catalogue Number02P56-22
Device Lot Number42231UN20
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/06/2021
Initial Report FDA Received Date01/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C8 PROC MOD, 01G06-11, C804546